# SDR SIMA20140915003

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 26,943 hours, 23,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S COCKPIT FLASHLIGHT RED LIGHT NOT ON, FOR RECHARGING.  R & R CAPTAIN`S COCKPIT FLASHLIGHT AS REQUIRED.
